MAUDE Adverse Event Report: TITAN SPINE ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 46261055
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is unknown.H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient implanted with anteral ign cage having spinal therapy for lumbar spinal stenosis.It was reported that cage was misaligned, half coming off and so bone fusion could not be achieved.The initial case, which was changed from dd (clydesdale ptc) to ag (anteralign tl), was used in the same way as when using dd.The operation was completed when the left side was slightly removed during the initial stage using ag with l1-2.An x-ray confirmed that the half of the cage was removed.Dd was used previously and it was overrun, so it was switched to ag, but the ag has also fallen out.Patient's symptoms improved and there were no patient symptoms reported.There was no plan for the revision surgery at this time.There were no further complications reported regarding the event.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20223623
Report Number3006340236-2024-00011
Device Sequence Number12625008
Product Code MAX
UDI-Device Identifier00763000128494
UDI-Public00763000128494
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46261055
Device Catalogue Number46261055
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown